MAUDE Adverse Event Report: BIOMET 3I 3I T3 TAPERED IMPLANT 6/5 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3 TAPERED IMPLANT 6/5 X 13MM; DENTAL IMPLANT
Model Number BOPT6513
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor indicated that the bopt6513 implant lost integration due to periimplantitis around tooth site #25.Inflammation is reported as a symptom.The implant was removed.Graft was placed prior to implant placement.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The device was received for evaluation and a dhr review was performed.The following sections are being reported: h6: type of investigation was added: 3331 dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number and no other complaint was identified.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for infection, bone loss, and/or peri-implantitis problems reported in association with implant failure have not identified any signals indicating potential non-conformances impacting the manufacturing and sterilization processes.Therefore, escalation to capa is not required if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
3I T3 TAPERED IMPLANT 6/5 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11631379
Report Number0001038806-2021-00562
Device Sequence Number14339200
Product Code DZE
UDI-Device Identifier00844868029878
UDI-Public(01)00844868029878(17)220925(10)2017090342
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/25/2022
Device Model NumberBOPT6513
Device Catalogue NumberBOPT6513
Device Lot Number2017090342
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR